# SDR SWIA2020012147875

- Difficulty date: December 10, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PAX DOOR SURROUND FUSELAGE SIDE LOWER FWD FRAME STRAP HAS CORROSION.        (C-CHECK)   RO:1/17/2020REMOVED CORROSION FROM THE PAX DOOR SURROUND FUSELAGE SIDE LOWER FWD FRAME STRAP, IAW BOMBARDIER CRJ SRM. THE PAX DOOR SURROUND LOWER FWD FRAME STRAP IS IN LIMITS REF. CRJ200 SRM. THE ORIGINAL MATERIAL THICKNESS IS 0.125" REF. CRJ200 SRM ITEM # 24. THE REMAINING THICKNESS IS 0.117" AND THE REMOVED MATERIAL IS 0.008" REF. THE NDT REPORT. THE ALLOWABLE MATERIAL LOSS IS 10% OR 0.012Ï¿½ REF. CRJ200 SRM.
